Ask a doctor

Why is my Face Still Swollen a Month After Vitrase Injections to Dissolve Juvaderm Ultra Plus?

I had 1.5 vials of Juvaderm Ultra Plus injected in cheeks 6 months ago.I wasn't happy with results and received multiple vitrase injections over a period of 3 months..6 injections total and my face has still not returned to its pre filler look. Is it possible the juvaderm ultra plus is still in there or is my face inflamed from so many injections?.Does the inflammation eventually go away?

Doctor Answers (1)

Inflammation source

+1

The source of your inflammation is mildly confusing at this point, is it related to the original injection or to the follow up procedures?

I cannot answer this and would advise caution with preceding if your results are unsatisfactory.

I would suggest you follow up with a reliable board certified cosmetic dermatologist if you do not see resolution.

West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...